Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Sammi6

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Sammi6

  • Rank
    New Member
  • Birthday 06/06/1993

Profile Information

  • Gender
    Female
  • Location
    Wisconsin
  1. It kind of sounds like your skin has built up a resistance to what you were prescribed. I had that issues for a long time. Every couple months I would have to be put on something new. About three weeks ago, I stopped my applying my Differn and my Sulfate something or the other and started using Clean and Clear Advantage Kit. I only did this simply because I'm going on Accutane soon and I was sick of the topical they had been prescribing me. My skin is doing so-so. My guess is, your skin is going
  2. I am about to start accutane in about a week and a half. Currently, I am on the depo-provera injection as my form of birth control. At the end of August though, I'd like to switch to Nuva Ring. Would this cause a hiccup in my course? Both are approved as the main type as birth control for the ipledge thing, but i'm just worried my Derm. is gonna pull me from course. Any advice?
  3. wow. this sounds great. i suffer from cystic acne as well. i started a new regimin so hopefully i wont need to use this, but i will definitely try to remember it incase i do. thanks!
  4. you get 15 months of breakouts in 3 months. i just started the differin cream, 100 mg of doxycycline, and i've been ordered to mix my clindamycin that i've been a long time user of, with BP. i'm hoping my IB is fast. perhaps that's just wishful thinking.
×